Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Borsuk–Ulam theorems and their parametrized versions for spaces of type $(a,b)$

Denise de Mattos, Pedro Luiz Q Pergher and Edivaldo L dos Santos

Algebraic & Geometric Topology 13 (2013) 2827–2843
Abstract

Let X be a space of type (a,b) equipped with a free G–action, with G = 2 or S1. In this paper, we prove some theorems of Borsuk–Ulam-type and the corresponding parametrized versions for such G–spaces.

Keywords
Space of type $(a, b)$, parametrized Borsuk–Ulam theorem, Leray–Serre spectral sequence, Borel construction, characteristic polynomial, free action, equivariant map
Mathematical Subject Classification 2010
Primary: 55M20
Secondary: 55R91, 55R25
References
Publication
Received: 18 July 2012
Revised: 19 April 2013
Accepted: 21 April 2013
Published: 20 July 2013
Authors
Denise de Mattos
Departamento de Matemática
Instituto de Ciências Matemáticas e de Computação
Universidade de São Paulo
CP 668
13560-970 São Carlos – SP
Brazil
http://www.icmc.usp.br/~topologia/
Pedro Luiz Q Pergher
Departamento de Matemática
Universidade Federal de São Carlos
Centro de Ciências Exatas e Tecnologia
CP 676
CEP 13565-905
São Carlos – SP
Brazil
Edivaldo L dos Santos
Departamento de Matemática
Universidade Federal de São Carlos
Centro de Ciências Exatas e Tecnologia
CP 676
CEP 13565-905
São Carlos – SP
Brazil
http://www2.dm.ufscar.br/~edivaldo/